# SDR CALA0001483

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- Aircraft time: 45,366 hours, 24,875 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON DESCENT INTO RDU DSCH LIGHT CAME ON FOR THE NUMBER ONE BOTTLE FOR THE CARGO DETECTION SUPPRESION SYSTEM.  LATER ON FIRE WARNING LIGHT CAME ON.  REPLACED FIRE BOTTLE, DIVERTER VALVE, AND CONTROL PANEL.  SYSTEM CHECKS GOOD EXCEPT NUMBER 2 EXTINGUISHER LIGHT REMAINS ILLUMINATED.  VERIFIED BOTTLE DID NOT DISCHARGE.  PLACARD BOTTLE INOP.
